Universidad Complutense de Madrid
E-Prints Complutense

Algebras of differentiable functions on Riemannian manifolds

Impacto

Downloads

Downloads per month over past year

Garrido, M. Isabel and Jaramillo Aguado, Jesús Ángel and Rangel, Yenny C. (2009) Algebras of differentiable functions on Riemannian manifolds. Bulletin of the London Mathematical Society, 41 (6). pp. 993-1001. ISSN 0024-6093

[img]
Preview
PDF
169kB

Official URL: http://blms.oxfordjournals.org/content/41/6/993.full.pdf+html


URLURL Type
http://www.cambridge.org/Publisher


Abstract

For an infinite-dimensional Riemannian manifold M we denote by C1b(M) the space of all real bounded functions of class C(1) on M with bounded derivative. In this paper we shall see how the natural structure of normed algebra on C1b(M) characterizes the Riemannian structure of M, for the special case of the so-called uniformly bumpable manifolds. For that we need, among other things, to extend the classical Myers-Steenrod theorem on the equivalence between metric and Riemannian isometries, to the setting of infinite-dimensional Riemannian manifolds.


Item Type:Article
Uncontrolled Keywords:Infinite-dimensional Riemannian manifold; metric and Riemannian isometries
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:16248
Deposited On:10 Sep 2012 10:31
Last Modified:13 Jun 2018 07:45

Origin of downloads

Repository Staff Only: item control page